# SDR CA110209031

- Difficulty date: February 9, 2011
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Braero BAE125800A
- Aircraft time: 9,283 hours
- Engine: Garrtt TFE7315R
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 256FC57
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING 24 YEAR INSP, A CRACK IN THE TOP CTR MEMBER OF THE LOWER PRESSING WAS FOUND.
